Learn from patients with pain similar to yours

CatchMyPain Community and Pain Diary App to manage chronic illness

Caffeine pills

Mar 08, 2016 12:35 AM

I am participating in a study on Migraine Therapy using a caffeine pill, acetaminophen and an aspirin. I was curious what your experiences with caffeine pills is. Right now I'm having trouble sleeping. I took the pills just about 10 hours ago! Do you think that may be the problem?

Mar 08, 2016 9:04 AM

My thoughts yes

Mar 08, 2016 10:51 AM

That is interesting. That is what is in Excedrin. The exact combination. But maybe they are giving you different strengths. I think it would depend on the dose of the caffeine if it is causing problems sleeping. A lot of these pain relievers like Tylenol and Excedrin have caffeine. Best wishes to you.

Mar 08, 2016 1:49 PM

I think caffeine may be a problem, but do you regularly have coffee or soda? I also have never had caffeine effects last that long, except if I haven't eaten in a few days.
However, Tylenol (acetominaphen) has given me sleeping problems.
How much caffeine are they giving you? If it is causing you to be awake so long afterwards, it may also be withdrawal. So a tiny dose might help you sleep better.

Mar 08, 2016 10:24 PM

I'm exhausted. I was up much too late last night. They have me taking 100 mg caffeine, 500 mg Tylenol and 500 mg aspirin.

Mar 09, 2016 9:17 AM

100mg of caffeine... No wonder you can't sleep!!

Mar 09, 2016 12:02 PM

Awwww, I love you too, Boo!! 💕

Mar 09, 2016 1:16 PM

It is three separate pills, Terri. What time should I not take the pills after ?

Mar 09, 2016 1:20 PM

Don't take the caffiene pill later that say 7 am..just a thought.

Ready to start relieving your pain?

Join Community